# SDR SWAA2024100931362

- Difficulty date: August 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS907 TO BS927 BTW STR25R TO STR26R AFT CARGO COMPARTMENT 2024-528556<[01] REPLACED ANGLE LOCATED BETWEEN BS 907 TO BS 927 BETWEEN STGR 25R TO STGR 26R AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 147A7221 SHEET 24 REV -.;[02] REPLACED ANGLE LOCATED BETWEEN BS 907 TO BS 927 BETWEEN STGR 25R TO STGR 26R AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 147A7221 SHEET 24 REV -.
